RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1989, Volume 170, Pages 67–81 (Mi znsl4454)  

Wiener-Hopf equation on the semi-axis in the Nevanlinna and Smirnov algebras

V. S. Vladimirov


Abstract: Wiener-Hopf equations on the semi-axis are studied on the Nevanlinna and Smirnov classes. Under natural restrictions the solvability is proved and formulae describing the solutions are found.

Full text: PDF file (645 kB)

English version:
Journal of Soviet Mathematics, 1993, 63:2, 149–158

Bibliographic databases:

Document Type: Article
UDC: 517.5

Citation: V. S. Vladimirov, “Wiener-Hopf equation on the semi-axis in the Nevanlinna and Smirnov algebras”, Investigations on linear operators and function theory. Part 17, Zap. Nauchn. Sem. LOMI, 170, "Nauka", Leningrad. Otdel., Leningrad, 1989, 67–81; J. Soviet Math., 63:2 (1993), 149–158

Citation in format AMSBIB
\Bibitem{Vla89}
\by V.~S.~Vladimirov
\paper Wiener-Hopf equation on the semi-axis in the Nevanlinna and Smirnov algebras
\inbook Investigations on linear operators and function theory. Part~17
\serial Zap. Nauchn. Sem. LOMI
\yr 1989
\vol 170
\pages 67--81
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl4454}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1039573}
\zmath{https://zbmath.org/?q=an:0790.45003}
\transl
\jour J. Soviet Math.
\yr 1993
\vol 63
\issue 2
\pages 149--158
\crossref{https://doi.org/10.1007/BF01099306}


Linking options:
  • http://mi.mathnet.ru/eng/znsl4454
  • http://mi.mathnet.ru/eng/znsl/v170/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:53
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019